Volume 19, issue 5 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28, 1 issue

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
New invariants of $G_2$–structures

Diarmuid Crowley and Johannes Nordström

Geometry & Topology 19 (2015) 2949–2992
Bibliography
1 M F Atiyah, I M Singer, The index of elliptic operators, III, Ann. of Math. 87 (1968) 546 MR0236952
2 J C Baez, The octonions, Bull. Amer. Math. Soc. 39 (2002) 145 MR1886087
3 M Berger, Sur les groupes d’holonomie homogène des variétés à connexion affine et des variétés riemanniennes, Bull. Soc. Math. France 83 (1955) 279 MR0079806
4 R L Bryant, Some remarks on G2–structures, from: "Proceedings of Gökova Geometry–Topology Conference 2005" (editors S Akbulut, T Önder, R J Stern), GGT (2006) 75 MR2282011
5 R L Bryant, Non-embedding and non-extension results in special holonomy, from: "The many facets of geometry" (editors O García-Prada, J P Bourguignon, S Salamon), Oxford Univ. Press (2010) 346 MR2681703
6 R L Bryant, S M Salamon, On the construction of some complete metrics with exceptional holonomy, Duke Math. J. 58 (1989) 829 MR1016448
7 R Bryant, F Xu, Laplacian flow for closed G2–structures : Short time behavior, arXiv:1101.2004
8 M Čadek, M Crabb, J Vanžura, Obstruction theory on 8–manifolds, Manuscripta Math. 127 (2008) 167 MR2442894
9 E Calabi, Métriques kählériennes et fibrés holomorphes, Ann. Sci. École Norm. Sup. 12 (1979) 269 MR543218
10 A Corti, M Haskins, J Nordström, T Pacini, G2–manifolds and associative submanifolds via semi-Fano 3–folds, Duke Math. J. 164 (2015) 1971 MR3369307
11 D Crowley, J Nordström, The classification of 2–connected 7–manifolds, arXiv:1406.2226
12 D Crowley, J Nordström, Exotic G2–manifolds, arXiv:1411.0656
13 H Donnelly, Spectral geometry and invariants from differential topology, Bull. London Math. Soc. 7 (1975) 147 MR0372929
14 J Eells Jr., N Kuiper H., An invariant for certain smooth manifolds, Ann. Mat. Pura Appl. 60 (1962) 93 MR0156356
15 Y Eliashberg, N Mishachev, Introduction to the h–principle, 48, Amer. Math. Soc. (2002) MR1909245
16 M Fernández, A Gray, Riemannian manifolds with structure group G2, Ann. Mat. Pura Appl. 132 (1982) 19 MR696037
17 A Gray, Vector cross products on manifolds, Trans. Amer. Math. Soc. 141 (1969) 465 MR0243469
18 A Gray, P S Green, Sphere transitive structures and the triality automorphism, Pacific J. Math. 34 (1970) 83 MR0268910
19 S Grigorian, Short-time behaviour of a modified Laplacian coflow of G2–structures, Adv. Math. 248 (2013) 378 MR3107516
20 R Harvey, H B Lawson Jr., Calibrated geometries, Acta Math. 148 (1982) 47 MR666108
21 N Hitchin, Stable forms and special metrics, from: "Global differential geometry : The mathematical legacy of Alfred Gray" (editors M Fernández, J A Wolf), Contemp. Math. 288, Amer. Math. Soc. (2001) 70 MR1871001
22 D D Joyce, Compact Riemannian 7–manifolds with holonomy G2, I, II, J. Differential Geom. 43 (1996) 291, 329 MR1424428
23 D D Joyce, Compact manifolds with special holonomy, Oxford University Press (2000) MR1787733
24 A Kovalev, Twisted connected sums and special Riemannian holonomy, J. Reine Angew. Math. 565 (2003) 125 MR2024648
25 A Kovalev, J Nordström, Asymptotically cylindrical 7–manifolds of holonomy G2 with applications to compact irreducible G2–manifolds, Ann. Global Anal. Geom. 38 (2010) 221 MR2721660
26 H B Lawson Jr., M L Michelsohn, Spin geometry, 38, Princeton Univ. Press (1989) MR1031992
27 H V Lê, Existence of symplectic 3–forms on 7–manifolds, preprint (2007) arXiv:math/0603182v4
28 J Milnor, On manifolds homeomorphic to the 7–sphere, Ann. of Math. 64 (1956) 399 MR0082103
29 J Milnor, Spin structures on manifolds, Enseignement Math. 9 (1963) 198 MR0157388
30 J Milnor, D Husemoller, Symmetric bilinear forms, 73, Springer (1973) MR0506372
31 S Salamon, Riemannian geometry and holonomy groups, 201, Longman (1989) MR1004008
32 C T C Wall, Non-additivity of the signature, Invent. Math. 7 (1969) 269 MR0246311
33 H Weiss, F Witt, Energy functionals and soliton equations for G2–forms, Ann. Global Anal. Geom. 42 (2012) 585 MR2995206
34 F Witt, Generalised G2–manifolds, Comm. Math. Phys. 265 (2006) 275 MR2231673
35 F Xu, R Ye, Existence, convergence and limit map of the Laplacian flow, preprint (2009) arXiv:0912.0074